Alert archive / Wisconsin / River Flood Warnings in 2022

River Flood Warning 3, NWS La Crosse, WI

March 7, 2022Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Mar 7, 2022, 9:23 PM CST for Buffalo County, Trempealeau County, Wisconsin. It took effect at Mar 8, 2022, 12:00 PM CST. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Mar 7, 2022, 9:23 PM CST (03:23 UTC)
In effect from
Mar 8, 2022, 12:00 PM CST
Expired
Mar 10, 2022, 4:13 AM CST
In force
40 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3). The gauge peaked at 11.05 ft at Mar 9, 2022, 6:00 AM CST.

actionminormoderatemajor8910111203/0803/0903/1003/11
Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

354
WGUS43 KARX 080323
FLWARX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
923 PM CST Mon Mar 7 2022

...The National Weather Service in La Crosse WI has issued a Flood 
Warning for the following rivers in Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Dodge...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued Tuesday morning by 930 AM CST.

&&


WIC011-121-081530-
/O.NEW.KARX.FL.W.0003.220308T1800Z-220310T0900Z/
/DDGW3.1.ER.220308T1800Z.220309T0600Z.220309T2100Z.NO/
923 PM CST Mon Mar 7 2022

...FLOOD WARNING IN EFFECT FROM TUESDAY AFTERNOON TO EARLY THURSDAY 
MORNING...
...REPLACES RIVER FLOOD WATCH...

* WHAT...Minor flooding is forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...From Tuesday afternoon to early Thursday morning.

* IMPACTS...At 9.0 feet, Agricultural and marsh land is flooded.
  At 9.5 feet, The entrance road to the Trempealeau National 
  Wildlife Refuge is flooded.
  At 11.0 feet, The railroad bridge about three quarters of a mile 
  upstream from the gage can restrict the flow.
  At 11.5 feet, Water covers part of County Road J in Dodge.
  At 12.0 feet, Low lying roads around Dodge may flood, including 
  County Road P, as well as along a low spot on County Road J south 
  of Dodge.

* ADDITIONAL DETAILS...
  - At 8:45 PM CST Monday the stage was 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon to a crest of 10.7 feet early
    Wednesday morning. It will then fall below flood stage
    Wednesday afternoon.
  - Flood stage is 10.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

CZ
9 follow-up statements
483
WGUS83 KARX 081259
FLSARX

Flood Statement
National Weather Service La Crosse WI
659 AM CST Tue Mar 8 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Arcadia, Dodge...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

&&


WIC011-121-090100-
/O.CON.KARX.FL.W.0003.220308T1800Z-220310T0900Z/
/DDGW3.1.ER.220308T1800Z.220309T0600Z.220309T2100Z.NO/
659 AM CST Tue Mar 8 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON TO EARLY 
THURSDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...From this afternoon to early Thursday morning.

* IMPACTS...At 9.5 feet, The entrance road to the Trempealeau 
  National Wildlife Refuge is flooded.

* ADDITIONAL DETAILS...
  - At 6:45 AM CST Tuesday the stage was 10.2 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 10.7 feet just after midnight
    tonight. It will then fall below flood stage tomorrow
    afternoon.
  - Flood stage is 10.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

Kurz
374 
WGUS83 KARX 081622
FLSARX

Flood Statement
National Weather Service La Crosse WI
1022 AM CST Tue Mar 8 2022

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Arcadia, Dodge...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued this evening at 1030 PM CST.

&&


WIC011-121-090430-
/O.EXT.KARX.FL.W.0003.220309T0000Z-220310T1800Z/
/DDGW3.1.ER.220309T0000Z.220309T1200Z.220310T0600Z.NO/
1022 AM CST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY THURSDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...From this evening to early Thursday afternoon.

* IMPACTS...At 9.0 feet, Agricultural and marsh land is flooded.
  At 9.5 feet, The entrance road to the Trempealeau National 
  Wildlife Refuge is flooded.
  At 11.0 feet, The railroad bridge about three quarters of a mile 
  upstream from the gage can restrict the flow.
  At 11.5 feet, Water covers part of County Road J in Dodge.
  At 12.0 feet, Low lying roads around Dodge may flood, including 
  County Road P, as well as along a low spot on County Road J south 
  of Dodge.

* ADDITIONAL DETAILS...
  - At 9:45 AM CST Tuesday the stage was 10.2 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 10.7 feet tomorrow morning. It
    will then fall below flood stage early Thursday morning.
  - Flood stage is 10.5 feet.
  - Flood History...This crest compares to a previous crest of
    12.2 feet on 07/21/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

Skow
919 
WGUS83 KARX 082314
FLSARX

Flood Statement
National Weather Service La Crosse WI
514 PM CST Tue Mar 8 2022

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Dodge...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued late tonight before 500 AM CST.

&&


WIC011-121-091115-
/O.EXT.KARX.FL.W.0003.220308T2314Z-220310T1800Z/
/DDGW3.1.ER.220308T2119Z.220308T2245Z.220310T0600Z.NO/
514 PM CST Tue Mar 8 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO EARLY THURSDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...From this afternoon to early Thursday afternoon.

* IMPACTS...At 9.0 feet, Agricultural and marsh land is flooded.
  At 9.5 feet, The entrance road to the Trempealeau National 
  Wildlife Refuge is flooded.
  At 11.0 feet, The railroad bridge about three quarters of a mile 
  upstream from the gage can restrict the flow.


* ADDITIONAL DETAILS...
  - At 2:00 PM CST Tuesday the stage was 10.3 feet.
  -
  - Forecast...The river is expected to rise to a crest of 10.7
    feet tomorrow morning. It will then fall below flood stage
    early Thursday morning.
  - Flood stage is 10.5 feet.
  -
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

CZ
934 
WGUS83 KARX 090212
FLSARX

Flood Statement
National Weather Service La Crosse WI
812 PM CST Tue Mar 8 2022

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Dodge...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued Wednesday morning at 815 AM CST.

&&


WIC011-121-091415-
/O.EXT.KARX.FL.W.0003.000000T0000Z-000000T0000Z/
/DDGW3.1.IJ.220308T2119Z.220308T2245Z.000000T0000Z.NO/
812 PM CST Tue Mar 8 2022

...FLOOD WARNING FOR AN ICE JAM NOW IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...Until further notice.

* IMPACTS...At 9.0 feet, Agricultural and marsh land is flooded.
  At 9.5 feet, The entrance road to the Trempealeau National 
  Wildlife Refuge is flooded.
  At 11.0 feet, The railroad bridge about three quarters of a mile 
  upstream from the gage can restrict the flow.
  At 11.5 feet, Water covers part of County Road J in Dodge.
  At 12.0 feet, Low lying roads around Dodge may flood, including 
  County Road P, as well as along a low spot on County Road J south 
  of Dodge.

* ADDITIONAL DETAILS...
  - At 7:45 PM CST Tuesday the stage was 10.8 feet.
  - Forecast...The river is expected to remain steady above flood
    stage at 10.8 feet.
  - Flood stage is 10.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

CZ
634 
WGUS43 KARX 090804
FLWARX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
204 AM CST Wed Mar 9 2022

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Arcadia, Dodge...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued this afternoon at 215 PM CST.

&&


WIC011-121-092015-
/O.CON.KARX.FL.W.0003.000000T0000Z-000000T0000Z/
/DDGW3.2.IJ.220308T2119Z.220309T1200Z.000000T0000Z.NO/
204 AM CST Wed Mar 9 2022

...FLOOD WARNING FOR AN ICE JAM REMAINS IN EFFECT UNTIL FURTHER 
NOTICE...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...Until further notice.

* IMPACTS...At 9.0 feet, Agricultural and marsh land is flooded.
  At 9.5 feet, The entrance road to the Trempealeau National 
  Wildlife Refuge is flooded.
  At 11.0 feet, The railroad bridge about three quarters of a mile 
  upstream from the gage can restrict the flow.
  At 11.5 feet, Water covers part of County Road J in Dodge.
  At 12.0 feet, Low lying roads around Dodge may flood, including 
  County Road P, as well as along a low spot on County Road J south 
  of Dodge.

* ADDITIONAL DETAILS...
  - At 1:45 AM CST Wednesday the stage was 11.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:45 AM CST Wednesday was 11.0 feet.
  - Forecast...The river is expected to fall to 10.5 feet Tuesday
    evening.
  - Flood stage is 10.5 feet.
  - Flood History...This crest compares to a previous crest of
    12.2 feet on 07/21/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

Peters
708 
WGUS83 KARX 091449
FLSARX

Flood Statement
National Weather Service La Crosse WI
849 AM CST Wed Mar 9 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Arcadia, Dodge...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

&&


WIC011-121-100300-
/O.EXT.KARX.FL.W.0003.000000T0000Z-220312T1500Z/
/DDGW3.2.IJ.220308T2119Z.220309T1800Z.220312T0300Z.NO/
849 AM CST Wed Mar 9 2022

...FLOOD WARNING FOR AN ICE JAM NOW IN EFFECT UNTIL LATE SATURDAY 
MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...Until late Saturday morning.

* IMPACTS...At 9.0 feet, Agricultural and marsh land is flooded.
  At 9.5 feet, The entrance road to the Trempealeau National 
  Wildlife Refuge is flooded.
  At 11.0 feet, The railroad bridge about three quarters of a mile 
  upstream from the gage can restrict the flow.



* ADDITIONAL DETAILS...
  - At 6:45 AM CST Wednesday the stage was 11.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:45 AM CST Wednesday was 11.1 feet.
  - Forecast...The river is expected to rise to a crest of 11.2
    feet this afternoon. It will then fall below flood stage late
    Friday evening.
  - Flood stage is 10.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

JAM
599 
WGUS83 KARX 092132
FLSARX

Flood Statement
National Weather Service La Crosse WI
332 PM CST Wed Mar 9 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Arcadia, Dodge...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued late tonight at 330 AM CST.

&&


WIC011-121-100945-
/O.CON.KARX.FL.W.0003.000000T0000Z-220312T1500Z/
/DDGW3.1.IJ.220308T2119Z.220309T1045Z.220312T0000Z.NO/
332 PM CST Wed Mar 9 2022

...FLOOD WARNING FOR AN ICE JAM REMAINS IN EFFECT UNTIL LATE 
SATURDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...Until late Saturday morning.

* IMPACTS...At 9.0 feet, Agricultural and marsh land is flooded.
  At 9.5 feet, The entrance road to the Trempealeau National 
  Wildlife Refuge is flooded.
  At 11.0 feet, The railroad bridge about three quarters of a mile 
  upstream from the gage can restrict the flow.


* ADDITIONAL DETAILS...
  - At 2:45 PM CST Wednesday the stage was 10.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:45 PM CST Wednesday was 11.1 feet.
  - Forecast...The river is expected to continue falling to 8.9
    feet Wednesday morning.
  - Flood stage is 10.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

CZ
430 
WGUS83 KARX 100359
FLSARX

Flood Statement
National Weather Service La Crosse WI
959 PM CST Wed Mar 9 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

For the Trempealeau River...including Arcadia, Dodge...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued by Thursday morning at 1000 AM CST.

&&


WIC011-121-101400-
/O.CON.KARX.FL.W.0003.000000T0000Z-220312T1500Z/
/DDGW3.1.IJ.220308T2119Z.220309T1045Z.220312T0000Z.NO/
959 PM CST Wed Mar 9 2022

...FLOOD WARNING FOR AN ICE JAM REMAINS IN EFFECT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Trempealeau River at Dodge.

* WHEN...Until late Saturday morning.

* IMPACTS...At 9.0 feet, Agricultural and marsh land is flooded.
  At 9.5 feet, The entrance road to the Trempealeau National 
  Wildlife Refuge is flooded.
  At 11.0 feet, The railroad bridge about three quarters of a mile 
  upstream from the gage can restrict the flow.
  At 11.5 feet, Water covers part of County Road J in Dodge.


* ADDITIONAL DETAILS...
  - At 8:45 PM CST Wednesday the stage was near flood stage.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:45 PM CST Wednesday was 11.1 feet.
  - Forecast...The river is expected to continue falling to 8.9
    feet Wednesday morning.
  - Flood stage is 10.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

CZ
608 
WGUS83 KARX 101013
FLSARX

Flood Statement
National Weather Service La Crosse WI
413 AM CST Thu Mar 10 2022

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Trempealeau River at Dodge affecting Trempealeau and Buffalo 
  Counties.

WIC011-121-101115-
/O.CAN.KARX.FL.W.0003.000000T0000Z-220310T1013Z/
/DDGW3.1.IJ.220308T2119Z.220309T1045Z.220310T0137Z.NO/
413 AM CST Thu Mar 10 2022

...FLOOD WARNING FOR AN ICE JAM IS CANCELLED...

The Flood Warning is cancelled for
  the Trempealeau River at Dodge.

* ADDITIONAL DETAILS...
  - At 3:45 AM CST Thursday the stage was 10.4 feet.
  - Forecast...The river is expected to fall to 7.3 feet
    Wednesday evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158
      4402 9149


$$

Peters

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 7, 5:51 PM CST, 3 hours 32 minutes earlier.

Area forecast discussion, Mar 7, 5:51 PM CST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
551 PM CST Mon Mar 7 2022

...Update to aviation forecast discussion...

.DISCUSSION...(This evening through Monday)
Issued at 230 PM CST Mon Mar 7 2022

Key Messages:

- Brief period of seasonal temperatures to start the week, then
  colder for the middle to end of the week.

- Light snow possible on Tuesday evening/night.

- Track for Thursday/Friday snow system trending south.

Mostly Quiet through Midweek...

Lower tropospheric ridging spreads eastwards across the forecast
area this afternoon and tonight, helping to usher out the
residual lower stratocumulus clouds. Northwesterly winds lessen
and then back to the south/southwest for Tuesday ahead of the next
upper wave diving southeastward out of Canada. This increasing WAA
pushes highs into the lower 40s, with clouds increasing late in
the day as a cold front approaches from the northwest.

Sharp H950-800 frontogenesis forcing accompanies this boundary,
but the fast frontal motion and drier lower troposphere will limit
the potential precipitation impacts. Individual member composite
reflectivity products of the 12Z HREF are all depicting some
broken banding features, so went with at least a mention of
flurries area-wide with the boundary passage. If the quality of
low-level moisture improves, would not be surprised to see a quick
shot of snow that could leave a dusting in some locales.

Wednesday is shaping up to be quiet and cool with approaching
surface high and transient zonal upper level flow. Northwesterly
winds will keep temperatures seasonably cool with H850
temperatures slowly falling from -10 to -15 C during the day.

Thursday/Friday Storm System...

Accumulating snow chances return Thursday into Friday with the
passage of an upper-level trough. Guidance on this system
continues to remain muddled, but the latest deterministic and
ensemble guidance continues to support a swath of snow in a very
similar location to the snow band across our area this morning.
07.00 EPS members exhibited a drop in snow totals compared to
previous runs, as well as less high total outliers. As you move
north in the forecast area, fewer members are producing snow,
another indicator that the track across our southeast is most
likely at this time. We will continue to monitor timing, snow
amounts, and storm track and provide more details as model spread
decreases.

Cold End to the week...

The upper-level trough also brings cold Canadian air to the
region for the end of the week. Temperatures could be up to 20
degrees below average, with highs generally in the upper teens/low
20's and lows in the single digits.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 542 PM CST Mon Mar 7 2022

VFR conditions through the TAF period, however will need to
monitor the patchy MVFR conditions in western MN and if there are
patches of MVFR conditions/rain-snow mix with the cold front
Tuesday afternoon. Northwest winds will back to the southwest/
southeast 4 to 10kts through early Tuesday morning. around 14/15Z
The south to southwest winds are forecast to increase 10 to 15kts
with gusts 20 to 30kts. The winds shift more southwest and west
with the front coming through late in the afternoon and early in
the evening.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...KAA/Skow
AVIATION...Zapotocny
Hazardous weather outlook, Mar 7, 9:10 PM CST, 13 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
910 PM CST Mon Mar 7 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-034-
041>044-053>055-061-090715-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
Crawford-Richland-Grant-
910 PM CST Mon Mar 7 2022

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A storm system will track across parts of Iowa into Illinois and
could clip parts of northeast Iowa and southern Wisconsin with
accumulating snow. It is still too early to determine exact
impacts, however if traveling Thursday into Friday morning, keep
up to date with the latest forecasts.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ032-033-090715-
Buffalo-Trempealeau-
910 PM CST Mon Mar 7 2022

This Hazardous Weather Outlook is for portions of west central
Wisconsin.

.DAY ONE...Today and Tonight

Minor river flooding is ongoing or expected along the Trempealeau
River for the next few days.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Zapotocny

nofwd

In the hours before

Local storm report, Mar 7, 3:33 PM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
333 PM CST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       3 NNW BOSCOBEL          43.18N 90.74W
03/06/2022  M2.20 INCH       CRAWFORD           WI   PUBLIC

            DELAYED REPORT VIA SOCIAL MEDIA.

&&

CZ
Local storm report, Mar 7, 4:55 PM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       SINSINAWA               42.53N 90.54W
03/07/2022  M4.50 INCH       GRANT              WI   TRAINED SPOTTER

            DELAYED REPORT.

&&

CZ
Local storm report, Mar 7, 5:04 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
504 PM CST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             SINSINAWA               42.53N 90.54W
03/07/2022  M4.5 INCH        GRANT              WI   TRAINED SPOTTER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM
            SINSINAWA. DELAYED REPORT.

&&

CZ
Local storm report, Mar 7, 5:59 PM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
559 PM CST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     SNOW             WADENA                  42.84N 91.66W
03/07/2022  E4.5 INCH        FAYETTE            IA   PUBLIC

&&
Local storm report, Mar 7, 6:02 PM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
602 PM CST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             MUSCODA                 43.19N 90.43W
03/07/2022  E5.0 INCH        GRANT              WI   PUBLIC

&&
Local storm report, Mar 7, 6:21 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     SNOW             PLATTEVILLE             42.74N 90.48W
03/07/2022  E6.5 INCH        GRANT              WI   PUBLIC

&&

Nearby

River Flood Warnings in Wisconsin, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.